# SDR SWI2025F01833

- Difficulty date: September 6, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM LBL9 IB ANGLE IS CRACKED.   (C-CHECK RO 12/17/2025)FABRICATED 1 EA CLAP AT FS 280 CROSSBEAM LBL 9IAW CRJ 200 SRM 51-40-06, 51-40-11, 51-25-00, 51-42-22 AND 51-42-21 REV. 39B, DATED 06-NOV-11.  REFERENCING REO 601R-53-11-171 REV D DATED 13 FEB 07 FOR MATERIAL TYPE AND SPECIFICATIONS INSTALLED 1 EA FABRICATED CLIP IAW CRJ 200 SRM 51-42-21 REFERENCING REO 601R-53-11-171 REV D DATED 13 FEB 07 AND IAW SKY CARD 51-900-1003-SKY ATTACHED COMPLETED M-337 NOT WEIGHT CHANGE
